# SDR AALA201903018006

- Difficulty date: February 21, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 53,288 hours, 22,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT GALLEY FLOORBEAM,  BS 947,  BL 0 - LBL 51.  REPAIRED  THE FLOORBEAM IAW SRM 53-70-51-2R-5, AND EA 290501.
